Advertisement

Reactions Weekly

, Volume 1761, Issue 1, pp 272–272 | Cite as

Nivolumab

Acute kidney injury secondary to acute interstitial nephritis with karyomegalic tubular changes: 2 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, one man and one woman, both aged 76 years were described, who developed acute kidney injury (AKI) secondary to acute interstitial nephritis (AIN) with karyomegalic tubular changes following treatment with nivolumab for pancreatic cancer or non-small-cell lung carcinoma [routes not stated].

Case 1: A 76-year-old man presented with bilateral oedema in his lower extremities and general fatigue in September 2016. Anamnesis revealed that he had pancreatic cancer and had received treatment with nivolumab 0.5 mg/kg total three times from April 2016 until July 2016. In the early September 2016, he experienced fatigue and oedema. His concurrent medications consisted of rabeprazole and various other medications. Upon current presentation, his serum creatinine was noted to be...

Reference

  1. Ryuzaki M, et al. Acute Interstitial Nephritis With Karyomegalic Epithelial Cells After Nivolumab Treatment-Two Case Reports. Clinical Medicine Insights: Case Reports 12: 13 Jun 2019. Available from: URL: http://doi.org/10.1177/1179547619853647 - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations